# SDR BAQA094139

- Difficulty date: April 13, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N135ME
- Make and model: Urocop EC135P1
- Aircraft serial: 0009
- Aircraft time: 4,255 hours
- Engine: Pwa PW206A
- System (JASC): 3160 · Central Display
- Part: Cdu
- Part number: L316M30C1003
- Part serial: 0132
- Condition: Erratic
- Location: Display
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISPLAY SCREEN ON CDU IS ERRATIC (FLICKERING, LIGHT TO DARK, ON AND OFF).   REPLACED WITH SERVICABLE UNIT, 04/13/2004.
